# SDR QR9R20201008002

- Difficulty date: October 8, 2020
- Submitted: October 8, 2020
- Operation: General aviation
- Filed by: M1 Support Services, repair station QR9R369D
- Make and model: Bolkms BK117C2
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Structure
- Part number: B521M3261101
- Condition: Worn
- Location: Main Door
- Stage of operation: NR
- How discovered: O
- Nature of condition: G
- Precautionary procedure: O

## Discrepancy

SUBMITTED TO REVEAL THE SYSTEMIC FAILURE RATE AND UNRELIABILITY OF THE LT CENTER CAR ASSEMBLY.  EXCESSIVE WEAR IS DETECTED ON THE 3 WHEELS OF CAR ASSEMBLY WHICH RESULT IN CABIN DOOR NOT FUNCTIONING PROPERLY COMING OFF TRACK OR FALLING OFF AIRFRAME.
